# SDR FDEA201609223338

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,813 hours, 16,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP TOP SKIN AND RIB FLANGE, FOUND FLAP RIB 17 UPPER STIFFENER CRACKED, BETWEEN STRINGER 2.1 AND REAR SPAR.  REPAIRED IAW EA 6-5750-T0328396 PT 1.  MAJOR REPAIR IAW GMM 6-2-100.
